# SDR DL76L091577

- Difficulty date: September 29, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 82,851 hours, 12,214 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345011
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD SIDE STRUT SKIN OF THE NR 2 PYLON HAS EDGE DAMAGE ALONG THE 446BL ACCESS OPENING DUE TO ROUTINE LATCH WEAR FROM THE ACCESS PANEL AND PRIOR EDGE BLENDS.  THIS DAMAGE WAS FOUND WHEN WORKING MCO CTRL NUMBER 919795002 FOR MISSING SCREW AT PANEL 446BL.  ITEM WAS REPAIRED PER ERA 477364-14 AND NON ROUTINE CARDS 1 THROUGH 25.
